# SDR FDEA201207302759

- Difficulty date: July 30, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 59,182 hours, 15,380 cycles
- Engine: Pwa PW4460
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AGA7032501
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER ACCESSORY COMPARTMENT, STA 6-70 TO STA 6-80, LONGERON 50R AND SPLICE FOUND CORRODED.   CORROSION REMOVED AS PER SRM 51-21-01 REVISION 50 MATERIAL REMOVED 0.089",  MATERIAL REMAINED 0.001" ORIGINAL THICKNESS MEASURED 0.090" AND FOUND OUT OF LIMIT AS PER SRM 53-00-00 FIGURE 205 REVISION 50.   CARRIED OUT REPAIR AS PER SRM 53-00-05 FIGURE 202 REVISION 50.   REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 115.
